Biljana Jolevska-Tuneska
Biljana Jolevska-Tuneska
Professor of Mathematics, University of Ss. Cyril and Methodius i Skopje, R. Macedonia
feit.ukim.edu.mk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On partial derivatives of the incomplete beta function
E Özçag, I Ege, H Gürçay, B Jolevska-Tuneska
Applied mathematics letters 21 (7), 675-681, 2008
162008
Some remarks on the incomplete gamma function
E Özçağ, I Ege, H Gürçay, B Jolevska-Tuneska
Mathematical Methods in Engineering, 97-108, 2007
132007
Further results on the compositions of distributions
B Fisher, B Jolevska-Tuneska, E O¨ ZÇAG¯
Integral Transforms and special functions 13 (2), 109-116, 2002
132002
Some Marx-Strohhacker type results for a class of multivalent functions
M Nunokawa, HM Srivastava, N Tuneski, B Jolevska-Tuneska
Miskolc Mathematical Notes 18 (1), 353-364, 2017
122017
Two results on the composition of distributions
B Fisher, B Jolevska-Tuneska
Thai Journal of Mathematics 3 (1), 17-26, 2005
122005
Sharp results on linear combination of simple expressions of analytic functions
N Tuneski, T Bulboacă, B Jolevska-Tuneska
Hacettepe Journal of Mathematics and Statistics 45 (1), 121-128, 2016
102016
On differential equations with nonstandard coefficients
B Jolevska-Tuneska, A Takači, E Özçaḡ
Applicable Analysis and Discrete Mathematics, 276-283, 2007
102007
On the Composition of Distributions and
B Fisher, B Jolevska-Tuneska, A Takaci
Thai Journal of Mathematics 1 (1), 39-48, 2012
92012
Some results on Colombeau product of distributions
M Miteva, B Jolevska-Tuneska
Advances in Mathematics: Scientific Journal 1 (2), 121-126, 2012
82012
Note on the distribution composition (x+ μ) λ
L Lazarova, B Jolevska-Tuneska, İ Aktürk, E Özc̣ağ
Bulletin of the Malaysian Mathematical Sciences Society 41 (2), 709-721, 2018
72018
Further results on Colombeau product of distributions
B Jolevska-Tuneska, T Atanasova-Pacemska
International Journal of Mathematics and Mathematical Sciences 2013, 2013
72013
Some results on the digamma function
B Jolevska-Tuneska, I Jolevski
Appl. Math. Inform. Sci 7 (1), 167-170, 2013
72013
Colombeau products of distributions
M Miteva, B Jolevska-Tuneska, T Atanasova-Pacemska
SpringerPlus 5 (1), 2042, 2016
62016
Defining Compositions of x^ μ_+,| x|^ μ, x^{− s} and x^{− s} ln| x| as Neutrix Limit of Regular Sequences
E Ozcag, L Lazarova, B Jolevska-Tuneska
Communications in Mathematics and Statistics 4 (1), 63-80, 2016
62016
On products of distributions in Colombeau algebra
M Miteva, B Jolevska-Tuneska, T Atanasova-Pacemska
Mathematical Problems in Engineering 2014, 2014
62014
On the logarithmic integral
B Fisher, B Jolevska-Tuneska
Hacettepe journal of mathematics and statistics 39 (3), 393-401, 2010
62010
Results on the commutative neutrix convolution product of distributions
B Jolevska-Tuneska, A Takaci
Hacettepe journal of mathematics and statistics 37 (2), 135-141, 2008
62008
On the dilogarithm integral
B Jolevska-Tuneska, B Fisher, E Ozçag
International Journal of Applied Mathematics 24 (3), 361-369, 2011
52011
On convolutions and neutrix convolutions involving the incomplete gamma function
B Fisher, B Jolevska-tuneska, A Takači
Integral Transforms and Special Functions 15 (5), 405-414, 2004
52004
Further results on the dilogarithm integral
B Jolevska-Tuneska, B Fisher
Journal of Applied Mathematics 2011, 2011
42011
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20